# SDR R61A2023041500233

- Difficulty date: April 12, 2023
- Submitted: April 15, 2023
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 23,046 hours, 15,606 cycles
- System (JASC): 2540 · Lavatories
- Part: Unknown
- Part number: 17043508005
- Condition: Unsecure
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLATION OF REVOLUTION TOILET IN FWD LAV PER STC ST02700LA AND 170EO-25-44-0001_1 (MAJOR)
